I am going on 6 weeks of dizziness with only a day here and there of normalcy. I went to see a new ENT doctor who specializes in dizziness and balance issues including MAV. He put me on prednisone for the dizziness and an antibiotic for my sinus infection ( which he thinks is helping to trigger the constant migraines) however, the prednisone which I just started a couple hours ago has ramped up my dizziness and is making me feel like I could crawl out of my skin! It’s awful. And it’s too early to call the doctors office. Has anyone taken this drug for their dizziness and if so, does it get better? I’m wondering if I should even be taking this. It was supposed to make me feel better not worse.
I was put on a course of Prednisolone a while ago and after only a day of being on it all my symptoms were all totally exacerbated!
Dizziness, brain fog, blurred vision, anxiety, headaches and I felt like I could have climbed the walls, the stuff made me feel a 100
times worse then I already felt!. By the second day I felt even worse and contacted my specialist who saw me that day and took
me off them immediately. He didn’t offer me any other medication or any explanation as to why it had such a bad effect on me but
I’m hypersensitive to medication so I just put it down to that and added it to my list of med.s I can’t tolerate.
My Mum is taking Prednisolone at the moment, she’s been on it for several weeks and has had no bad side effects with it at all so it’s
definitely great for some but not for others. I certainly won’t be taking it again, it scared the life out of me!!
I hope you feel better soon.
I am not by any means saying that you have Lyme Disease, but I did not feel right not sharing this. I also took prednisone several years ago with these MAV symptoms and my symptoms exacerbated. jumping ahead to present time, I have been diagnosed with Lyme Disease as the cause of my symptoms, and have found out that steroids are one of the worst things that someone with Lyme Disease can take. it exacerbates things. If you want to read my story, it’s in the “other illnesses and conditions” section. I hope that things calm down soon. all my best to you.
Annie, it’s so scary isn’t it? It has now been just over three hours since I took the tablets and my hands and feet are still sweating but I’m returning to a somewhat normal feeling. The doctor should have known better than to give it to me when I told him that caffeine increases my symptoms. I have since learned that prednisone increases cortisol and blood pressure, the same thing coffee does but 100 times stronger! :shock: I really thought I was going to end up in the ER. I had been talking on the phone when I suddenly had to hang up because of how I was feeling.
Lisa, I might be looking into Lyme myself except that my condition is hereditary. My dad, my cousin and myself all suffer from the same symptoms. MAV and any type of migraine are very hereditary. At least the 3 of us can complain to each other.lol My cousin gets bad headaches with her dizziness where my dads and my migraines manifest mostly in the form of dizziness. Although I have begun to experience headaches lately as well along with the dizziness. I have suffered since 2002 but my worst and most prolonged attack was in 2007. After several months it went away and I dealt with random short attacks here and there through the years. But this episode is another ‘one of those’ long attacks where I can’t break the cycle.
I wish the best for both of you as we’ll, as this can be so debilitating. It sure helps to know your not alone.
Thank you very much!!!